应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2017, Vol. 33 Issue (1): 25-34    DOI: 10.1007/s10255-016-0631-4
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Global Strong Solutions of the Cauchy Problem for 1D Compressible Navier-Stokes Equations with Density-dependent Viscosity
Sheng-quan LIU1,2, Jun-ning ZHAO2
1 School of Mathematics, Liaoning University, Shenyang 110036, China;
2 School of Mathematical Sciences, Xiamen University, Xiamen 361005, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9